Sh:454a

Bib entry
@article{Sh:454a,
 author = {Shelah, Saharon},
 title = {{Cardinalities of topologies with small base}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {68},
 number = {1},
 year = {1994},
 pages = {95--113},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(94)90049-3},
 mrclass = {54A25 (03E75)},
 mrnumber = {1278551},
 mrreviewer = {Judith Roitman},
 doi = {10.1016/0168-0072(94)90049-3},
 note = {\href{https://arxiv.org/abs/math/9403219}{arXiv: math/9403219}},
 arxiv_number = {math/9403219}
}